# SDR DALA2019010900115

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 17,290 hours, 2,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING COVER MISSING. INSTALLED SPEED TAPE UNTIL COVER CAN BE REPLACED. LP 5019306
